# SDR SIMA20130919006

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 33,486 hours, 30,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103872
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,636 hours, 7,064 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ISLE ROW EMERGENCY LIGHT INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY AND CHARGER IAW AE WC 33-700-19.  PERFORMED EMERGENCY LIGHTING SYS, OPS CHECK IAW AE WC 33-700-17. OPS CHECKED GOOD. NO DEFECTS NOTED.
